# SDR 01FDEA00763

- Difficulty date: August 22, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Malfunctioned
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON CLIMBOUT LWR AFT BODY OVERHEAT LIGHT ILLUM'D BET 180 & 200 ACCOMP RED TAB PROCED & THE LIGHT CK'D GOOD ON TEST & CONTINUED FLT ON NR 1 BLEED & PACK.  RED TABS SAID LEAK IS BET NR 3 BLEED VALVE & NR 2 PACK VALVE.  RAN ENGS AND CND CK'D ALL LOOPS IN AFT AIRSTAIRS & APU AREAS, NO DEFECTS NOTED.  RAN ENGS AND CK'D BLEED AIR SYS PER 727-200 JRH, NO LEAK NOTED.
